# SDR DALA2021062303404

- Difficulty date: June 17, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 71,486 hours, 27,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Missing
- Location: Girt Bar Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DURING GIRT BAR INSP FOUND AFT LEFT PAX DOOR FWD FLOOR SENSOR COVER AND BRACKET MISSING. CORRECTIVE ACTION: C/W PERMANENT REPAIR AS PER SECTION V OF ERA 560980-14 MA REV A. BRACKET AND ASSOCIATED HARDWARE INSTALLED. (7809826)
